# SDR TIPR2016080929206

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N796DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 61,145 hours, 17,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP UPPER PANEL INNER SURFACE HAS SEVERAL AREAS OF DELAMINATION.  FOUR REPAIRS INSTALLED IAW SRM 57-53-01 AND SRM 51-70-10.
